# SDR 08FDEA03446

- Difficulty date: August 16, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 65C261432
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NOSE COMPARTMENT WEATHER RADAR MOUNT BRACKET CRACKED REMOVED WEATHER RADAR R/T.  REPLACED MOUNT BRACKET, INSTALLED WEATHER RADAR R/T AND PERFORMED GOOD OPS CHECK REF SRM 51-30-02, AMM 34-41-041-4 AND AMM 34-41-000-5.  THIS IS CLASSIFIED AS A MINOR REPAIR.
